# SDR MASA0121202200024

- Difficulty date: January 21, 2022
- Submitted: January 22, 2022
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,543 hours, 32,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 LOWER EMER LIGHTS INOP. REPLACED #4 BATTERY PACK, OPS CHECK GOOD.
